# SDR 01FDEA00802

- Difficulty date: September 6, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

01-300 LWR AFT BODY HEAT LIGHT CAME ON.  CK DUCTS IN AIR CONDITION COMP & AFT AIRSTAIR AREA.  NO DEFECTS NOTED.  OPS CK PER MM 26-14-00-1.
